# SDR SWAA2025110732504

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 64,050 hours, 38,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT LIGHT, ONE BULB OUT.   REPLACED THE BULB IN THE LT OVERWING EXIT SIGN AND TESTED IAW AMM 33-51-01-960-801.  NO FURTHER DEFECTS NOTED.
